# SDR 20010326CW005

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: General aviation
- Aircraft: N70824
- Make and model: Bbavia 7EC
- Aircraft serial: 7EC337
- Engine: Cont C90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND COMPRESSION CRACKS ON THE RIGHT WING REAR SPAR AT TOP LOCATION ON TOP SIDE OF SPAR.  THIS COMPRESSION CRACK WAS HIDDEN UNDER OLD SPAR VARNISH AND WOULD HAVE BEEN MISSED IF TOP INSPECTION HOLES WERE NOT INSTALLED.
